# SDR AALA202106189010

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 65,427 hours, 24,807 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 01840
- Condition: Faulted
- Location: Eng Pneumatic
- Part time: 49,757 hours, 24,282 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO DESTINATION DEN DUE TO AN ENGINE BLEED ECAM VIA ACARS FOR ENGINE #1 AND #2 BLEED AIR FAULT IN ADDITION TO #2 ENGINE BLEED AIR ABNORMAL PRESSURE FAULT. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED # ENGINE AND #2 ENGINE PRESSURE REGULATING VALVE PER AMM 36-11-52. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. (#1 ENGINE REPORTED ON AALA202106189009 AND #2 ENGINE REPORTED ON AALA202106189010)
